Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441

    I'm high and also a question about my cycle

    It's all good though, I'm pretty much not sick now (knock on wood) and smoked from a vaporiser so the smoke issue harming my immune system is not even an issue. Thanks for asking and showing some concern for my health. Man alive, I forgot how nice and peaceful this is. Oh yeah, and I want to start my cycle tomorrow but my left nip is still a bit sensitive and my nips are sometimes a little puffy still. It was from igf-1 though from gh, not estrogen (I'm only using 10mg of d-bol in the am and am on 1mg of l-dex a day and 20-40mg of nolva a day and also 1.25mg of bromo ED). I'm thinking of upping the l-dex to 1.5-2mg ED and dropping the nolva and starting my test (1g per week). Whatcha think? Am I retarded? Or does it make sense since the nip sensitivity isn't from estrogen anyways, but rather from igf-1 which is independent of test supplementation? Stop me if I'm being impetuous please. I can wait longer if I must, though obviously that alternative blows if there is no need. Also, I was on 1g of test before and 1mg of l-dex ED did the trick for me then. **** all of you in the face and stuff. Three cheers for drugs.

  2. #2
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    Nathan you should be fine my high flying friend.

    The nip sensitivity is from the igf-1 like you said. I don’t know much more, but if you’ve taken enough time off and your blood levels are good, then by all means, upon landing start the cycle.

    Doc

  3. #3
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    I have been "off" for 16 weeks now or so. I have been using the 10mg of d-bol and used gh for some of that time but other than that and the anti-e's and clomid, no gear. Stop laughing at me, I know it's not technically off of anything. It was weird this time, my nuts returned to full size off cycle and then shrunk some again like 6-8 weeks after clomid therapy (though I may have used like 15mg od d-bol in there), and now the nuts are back. I need blood work I realize but this time I'm saying **** it since I'm aiming for a comp in the spring. It's irresponsible, sure, and I'll have not allowed my test to fully recover for over a year when I do again, but it wasn't realistic for competing I didn't think. Anyways, thanks brother. I'm a rationaliser, in that I rationalise dumb things to myself knowing full well that no rational thought has occurred. Still though, human nature is human nature after all.

  4. #4
    Swellin Guest
    Out of curiosity, what will you be running that will require all of that Bromo?

    Oh yeah, I had a little help from the herb last night, and I was lucid for the first time in weeks...that was quite a nice thing!

  5. #5
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Quote Originally Posted by swellin
    Out of curiosity, what will you be running that will require all of that Bromo?

    Oh yeah, I had a little help from the herb last night, and I was lucid for the first time in weeks...that was quite a nice thing!
    I started the bromo since I thought maybe there was some prolactin causing the puffy and sore nip, but I have since been corrected. In any event, I';ll be running 400mg of deca phenylpropionate with it at 400mg a week or a bit more maybe. Never used so deca (one of the few left) since it was always so long-acting which I dislike. It should be good.

  6. #6
    DocHoliday's Avatar
    DocHoliday is offline Senior Member
    Join Date
    Jun 2003
    Location
    NY
    Posts
    1,670
    Quote Originally Posted by Nathan
    I have been "off" for 16 weeks now or so. I have been using the 10mg of d-bol and used gh for some of that time but other than that and the anti-e's and clomid, no gear. Stop laughing at me, I know it's not technically off of anything. It was weird this time, my nuts returned to full size off cycle and then shrunk some again like 6-8 weeks after clomid therapy (though I may have used like 15mg od d-bol in there), and now the nuts are back. I need blood work I realize but this time I'm saying **** it since I'm aiming for a comp in the spring. It's irresponsible, sure, and I'll have not allowed my test to fully recover for over a year when I do again, but it wasn't realistic for competing I didn't think. Anyways, thanks brother. I'm a rationaliser, in that I rationalise dumb things to myself knowing full well that no rational thought has occurred. Still though, human nature is human nature after all.
    I couldn’t imagine having a conversation with you right now. You must be bent or crooked. :lol

    I don’t think it’s irrational. It is rational. The rational is that you want to be ready for competition. In 16 months you’ve done dbol , and that’s the only thing aside from the IGF-1 that you’ve ran?

    Yeah technically that’s not taking time off, but how badly do you think you’ve been affected by those dbols? Not much I wouldn’t imagine.

    Keep it “up” Panama Red

  7. #7
    Swellin Guest
    I just wondered because I keep reading about the myriad sides the can come about from Bromo. I have not found the info on the sides, but it seems to be a constant among many posts.

  8. #8
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Quote Originally Posted by swellin
    I just wondered because I keep reading about the myriad sides the can come about from Bromo. I have not found the info on the sides, but it seems to be a constant among many posts.
    Personally, I find the sides bery tolerable. If taken before bed for me when I start it, I get no sides but wood all the time. After a few days of use, I get no sides whenever I take it except the wood all the time. And thanks DocHoliday.

  9. #9
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Pay more attention to me please.

  10. #10
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    I wouldn't run the bromo unless you're absolutely sure you need it man... Gives me horrible stomach aches.. this coming from a guy who chews up anadrol like candy and washes it down with a bottle of hot sauce.

  11. #11
    Join Date
    Sep 2003
    Location
    Rhelm of Disarray
    Posts
    2,292
    Dude, you just don't post enough....Holy **** I'm frickin' diein' here....Everytime you post it takes me 20 minutes to catch my breath! OMG my stomach hurts...and bdtr aint helpin' w/ the Anadrol washed down w/Hot Sauce thing...you guys are killin me.
    But on a serious note, have you really been off for 4 freakin' months? Man I don't see how big guys do that and stay big, seriously I don't. Now that I'm back in the game I can't imagine for the life of me (and it very well may be) going off that long.
    Hehe, I'm liking the 4-5 months on, 40 days PCT/Rest Break, and do it again idea?
    And I have zero aspirations of doin' any show/comp.
    Thanks for the belly ache
    Last edited by TheSevnthWarrior; 01-13-2004 at 03:46 AM.

  12. #12
    LORDBLiTZ Guest
    Quote Originally Posted by Nathan
    Pay more attention to me please.
    No! Go to bed

  13. #13
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    SevethWarrior:

    There was d-bol and gh in there helping me out of course. Otherwise, there's no way in hell I could maintain 220 @ 8% off cycle. I felt good about my body while "off" and that generally takes time to get back, unless you bridge like I did. ****, I still haven't gone on yet, and will try and wait until tomorow probably to see how the nip is doing. Rightnow though, the pain is subsiding a lot and I think some of hte puffiness is going too. Knock on wood. LEt's keep this going please. Why anyone gave me a body is beyond me.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •